Join the 'Tachyarrhythmia' group to help and get support from people like you.
Related terms: Tachycardia, Fast Heart Rate, Fast Heartbeat
We found 105 questions associated with the 'Tachyarrhythmia' topic.
Posted 3 Oct 2014 by • 1 answer
My heart beat is usually from higher than 90 and ranging to 120 in resting state whereas my ECG and Echo were normal... My heart Beat has remained high since childhood and I was born pre-maturely at the end of 8th month. Sometimes when I get up after watching a Movie on my laptop while in a ...
Posted 24 Apr 2013 by • 5 answers
I have been on Xarelto since switching from Cumadin a month ago and about a week ago I had sharp pains in my chest then three days ago I had an irregular fast heartbeat on the lower right side of my heart for about 30 minutes. Once that was over I had wheezing in my chest for the next 12 hrs with ...
Posted 10 Apr 2017 by • 0 answers
... Basically head
Posted 17 Mar 2017 by • 1 answer
I don't have depression, but I've been suffering with episodes of tachycardia for a few months so I went to the doctor on wednesday just to see if it's normal. I just quit caffeine a week earlier and was doing better, but went to the doctor as a precaution. She thought maybe I was ...
Posted 2 Mar 2017 by • 0 answers
... day but could not handle it so down to one. Recently I noticed an an increase in what feels like Im hyperventalating like I can't catch my breath..Fast heartbeat as well. It's so uncomfortable like I can't breath. Wondering if anyone has experienced these side affects..I also ...
Posted 19 Jan 2017 by • 1 answer
I get all the usual anxiety-related symptoms before major presentations for work: insanely fast heartbeat, shaky, cold hands, can't think... BUT I also get the worst of it all, the almost immediate need to use the washroom, and NOT to throw up. Believe me, feeling like you're about to get ...
Posted 11 Mar 2014 by • 2 answers
I use Pearinda, Ciplovasc and something for fast heartbeat and they all cause hairloss. Please help!!!
Supraventricular Tachycardia - SVT is ruining my life! It has gotten so bad lately that most days I?
Posted 27 Oct 2016 by • 1 answer
... go from my bed straight to my couch. When I get up and walk around my heart starts racing and I feel dizzy! I have tried everything to repair and eliminate the problem with no success! I feel helpless! I can not afford insurance so I am stuck in this hell!! What can I do?
Posted 17 Nov 2014 by • 2 answers
I have back spasms and need to take Tylenol in the morning. I am in the process of medical tests to ascertain why I am now suffering from tachycardia intermittently throughout the day. The tachy and the spasms may be related.
Posted 11 Sep 2016 by • 0 answers
... ablation for super ventricular tachycardia which was successful. Now all these years later i get these ectopic heartbeats. I have had ekg, echocardiogram, blood tests and holter monitor. Heart is normal except for these ectopics. Can anyone tell me what medication or natural supplements you may ...
Posted 12 Sep 2016 by • 0 answers
... what do you recommend
Posted 19 Aug 2016 by • 0 answers
Hello, I've been taking atenolol 25mg for about a year now for tachycardia and palpitations. I've gained about 20 lbs while on atenolol and have been bloated. My primary doctor decided to switch me to Bystolic due to side effects. Says that Bystolic is newer and has very few side ...
Posted 4 Sep 2013 by • 5 answers
I started taking this medicine 25 mg 2x a day due to a fast heart rate and I have SEVERE anxiety. The doctors did many tests in my 3 day hospital stay and everything came back normal! I was so scared yes everything was ok but again no one knew why I had a fast heart rate so they said I have severe ...
Posted 16 Sep 2010 by • 1 answer
I am 42 with no history of heart problems and went to the emergency room on 8/22/10 with fast heart rate (135bpm standing still with 145/90) and feeling like my heart was skipping beats. (It actually felt like someone tapping on my chest several times a day for two weeks prior.) I stayed overnight ...
Posted 8 Jun 2016 by • 1 answer
My blood pressure runs high, fast heart rate, increase yawning, loose stools, and my sleeping hours are messed up. I use too get 9 hrs of sleep and can only get 7 hrs now. My sex drive has decreased and I had an anixty attack yesterday. I'm wondering if the side effects will go away. My anixty ...